# SDR SIMA200216304

- Difficulty date: May 31, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, CORROSION ON LEFT OMEGA BEAM UNDER EDGE OF COMPOSITE FLOOR CROSSBEAM BETWEEN FRAMES 24-25.  FABRICATED AND INSTALLED A DOUBLER, IAW EMB145 SRM 53-21-10.  (M)
